# SDR FDEA200903161574

- Difficulty date: March 16, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Track
- Part number: A257713072
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND ON ROLLER TRACK LOCATED BTW FR 22-23 AT Y-100.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED PER SRM 53-10-15 FIG203.
